The SpinsAugust 1, 2007
I am miserable. But instead of whinging, I'm looking for a little help this time. I'm on this codeine/acetominphen syrup called Lortab. I called yesterday to see if I could take something else instead, but this is the only thing the doc wants me on, and indeed, when I missed the dose by an hour yesterday, the increase in pain level was intense. So even if I'm not noticing that it's doing a good job of pain management, I guess it is doing something.
But the other thing it's doing is making me QUEASY. I am nauseated most of the time now, and I feel like I've got the spins, combined with a constant mild heartburn.
Any easy holistic ideas to help me? Emphasis on the easy -- if it requires brewing something in a something-else, I won't do it. I am eating religiously when I take the dose (every four to five hours), trying to get some protein in, scrambled eggs or chicken broth or tofu. I'm drinking enough, I think. I want crackers, but unless they're soaked in soup, they're too pointy. Any good ideas on what could help with the nausea?
The saddest thing is that I started Harry Potter yesterday, got about half-way in, and I'm too sick to go on reading it. When I doze off and have those feverish nausea dreams, the last thing you want is Harry Potter anxiety, flashes of spells and potions, and Hermione and Ron going the wrong way and I can't catch them, and OH NO! Ick. Going to find a light romance instead. Very sad. (And now I have Black Magic, "oh what a spin I'm in" running through my head.)
And still? This continues to be the best medicine:
Tomorrow the cone comes off! Hooray!